MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC) RIGHT 11 MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC) RIGHT 11 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 07/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 42502606202 - femoral component - 64432580; 42540200029 - patella - 64621836; 42532007102 - tibial component - 64459864; 110035368 - biomet bc r 1x40 us - 927eea2502; 110035368 - biomet bc r 1x40 us - 927eea2502.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2020-00197.
 
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty.Two days post op, the patient felt unsteady when walking and was experiencing pain.She fell twice in the same day, relatively close to each other in time sequence.The patient reported that she was not hurt in any way and did not have to receive any medical attention.In home physical therapy was ordered for one week daily.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patella was so large it looked like a second patella was attached to the native patella.Debrided in order to sublux effectively.Patella tracked centrally with no lift off or tilt.No complications noted during procedure.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: three views of the right knee demonstrate a right totally arthroplasty without fracture, dislocation, loosening or radiolucency.No significant joint effusion.Right total knee arthroplasty with expected appearance.Normal fit and alignment with osteopenia.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC) RIGHT 11 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key10432235
Report Number3007963827-2020-00198
Device Sequence Number11450784
Product Code JWH
UDI-Device Identifier00889024243040
UDI-Public(01)00889024243040(17)240930(10)64420396
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number42522200511
Device Lot Number64420396
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient Weight90